# SDR MWEA96161

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EMERGENCY LIGHTS IN CEILING FROM FWD TO ROW 9 AND OVERHEAD LIGHT IN AFT ACCESSORY COMPT WOULD NOT ILLUMINATE.  REPLACED BATTERIES, OPS CHECK GOOD.
